# SDR R61A2022100700622

- Difficulty date: October 2, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 46,382 hours, 28,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 17004036005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LH NLG SPIN BRAKE WEBBING FOUND CRACKED AND PREVIOUSLY STOP DRILLED. CRACK PROGRESSED BEYOND PREVIOUS STOP DRILL. REPAIRED DAMAGE IAW ETD2022-170-030541 REV. B.
